# SDR ASAA12511152

- Difficulty date: February 23, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 21,847 hours, 6,503 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152466250
- Part serial: 115246601468
- Condition: Faulty
- Location: Apu
- Part time: 21,847 hours, 6,503 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW UP TO APU FAULT LIGHT ON REPORTING.  ACCOMPLISHED APU BITE PER FIM 49 60 00 810 801 NO CURRENT STATUS FAULTS RECORDED.  FAULT HISTORY SHOWED TWO FAULTS:  4 STARTS OLD 49 41012 "APU NO ROTATION SHUTDOWN".  5 STARTS OLD 49 41012 "APU NO ROTATION SHUTDOWN".  NO OTHER FAULTS FOUND.  ACCOMPLISHED T/S FOR FAULT 49 41012 PER FIM 49 40 00 810 803 INITIAL EVALUATION DID NOT CONFIRM FAULT APU STARTED NORMALLY WITH NO FAULTS LOGGED.  PER TECH SERVICES REPLACED AND TESTED APU START CONVERTER UNIT PER MM 49 41 61 000 801 / MM 49 41 61 400 801, OPS NORMAL.
